# SDR CA111215008

- Difficulty date: December 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Aircraft time: 1,064 hours
- Engine: Pwc PW206C
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bushing
- Part number: NAS77A4009
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 1,117 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN DISASSEMBLED FOR 1200-HR LUBRICATION OF THE THRUST REVERSER LATCHBOX SHOULDER BOLT, PN: 07ND78423-1, QTY 7 OF 8 BUSHINGS, PN: NAS77A4-009, WERE FOUND CRACKED AND/OR SEPARATED.
